Hello, I hope someone can help me. I am taking the birth control pill Microgynon 30 and have been for quite a while, however recently I have become very bad at taking my pills on time, and have even missed a couple all together. My body has been feeling very strange recently, I've had slight stomach cramps, dizziness and nausea etc. I didn't think it was possible to be pregnant as I did bleed when I finished my last pack of pills,( however it was lighter and shorter than usual) but I've read a lot on other websites about people still having their bleed, when they're on the pill, and finding out they are pregnant. Can anyone explain if it's possible? I'm so confused? The obvious thing would be to take a test, but I'm having to build myself up to do it.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.